Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/10561
Title: Quadratic smoothing approximation to l [sub 1] exact penalty function in global optimization
Authors: Wu, ZY
Lee, HWJ 
Bai, FS
Zhang, LS
Issue Date: 2005
Publisher: American Institute of Mathematical Sciences
Source: Journal of industrial and management optimization, 2005, v. 1, no. 4, p. 533-547 How to cite?
Journal: Journal of industrial and management optimization 
Abstract: In this paper, a new quadratic smoothing approximation to the l[sub 1] exact penalty function is proposed. It is shown that under certain conditions, if there exists a global minimizer of the original constrained optimization problem in the ''interior'' of the feasible set of the original constrained optimization problem, then any global minimizer of the smoothed penalty problem is a global minimizer of the original constrained optimization problem when the penalty parameter is sufficiently large; and if the feasible region of the original constrained optimization problem is ''robust'', then any global minimizer of the smoothed penalty problem is a feasible approximate global minimizer of the original constrained optimization problem when the penalty parameter is sufficiently large, and the precision of the approximation can be set in advance. Some numerical examples are given to illustrate that constrained optimization problems can be well solved by the present smoothing scheme.
URI: http://hdl.handle.net/10397/10561
ISSN: 1547-5816
EISSN: 1553-166X
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

45
Last Week
0
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.